Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A representation theorem for differentiable functions


Authors: Vũ Trọng Tuấn and Ðǎng Ðình Áng
Journal: Proc. Amer. Math. Soc. 75 (1979), 343-350
MSC: Primary 58C25; Secondary 58E05
MathSciNet review: 532164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors give a representation formula for differentiable functions analogous to Taylor's formula, but in which the differentiability of the remainder term is recovered. The result is used to prove a generalization of the Morse lemma.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C25, 58E05

Retrieve articles in all journals with MSC: 58C25, 58E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0532164-2
PII: S 0002-9939(1979)0532164-2
Keywords: Whitney's theorem on differentiability of the remainder term in Taylor's formula, Morse lemma
Article copyright: © Copyright 1979 American Mathematical Society